FROM OUR EXPERTS
Full Question: Please help this is critical to me! I am 20 years old and a male and I have been suffering with a headache at the top and lower left sides of the back of my head for months now. It just wont go away. It causes burning sensations, pins and needles, it can be throbbing or it can be dull but it is debilitating to say the least! Please tell me what you think this might be! I do have chronic sinus problems and I used to weight lift a lot, but after in a while as I am seeing a chiropractor for a neck and shoulder problem. Could this be an inflammation or something serious? My parents think I am paranoid but I cant go on any more without knowing! Thank you so very much, Garrett. Answer: Dear Garrett; You need to see a doctor. If you've seen one, and still don't have answers, go to another doctor. A chiropractor can offer valuable services, especially for skeletal problems, but you need to see a doctor who can rule out other issues and diagnose th...
I have Intermittent sharp pain on left side of my head. The pain is left side, near back of head. It started 6 days ago, I have tried several over counter meds. Excedrin Migraine, to BC Powders. Nothing has worked.
I have made appointment with my Doctor, next week. What do you think this pain could be. I have never suffered with Migraine Head aches before. Thank You, Joann.
The pain you describe could be any number of things. You don't mention how long the pain lasts. If it lasts just seconds, it could be ice pick headaches, but only your own doctor will be able to confirm a diagnosis. You can find some information on ice pick headaches in Ice Pick Headaches - The Basics .
Are you having any other symptoms? If not, these are unlikely to be Migraines because Migraines have other symptoms in addition to head pain. See Anatomy of a Migraine for more infor...
Well Doc, I am backed-up and barfing if you really want to know how I feel. The porcelain god is frowning on me from his throne in the sky. That medicine that you gave me has really got me plugged-up and hugging the toilet at the same time. Go figure! I would rather take the pain than have my innards all tied up in knots. No thank you! You can keep that junk called medicine.
Sound familiar; the list of side effects caused by many medications used to treat chronic pain includes: constipation and vomiting. Some people can have one without the other; some people can have both problems. Either way, gut problems are not fun and can actually prevent one from taking an adequate amount of pain medications. Fear of these side effects should not be a limiting factor for pain relief. Constipation and vomiting are both treatable and preventable.
Constipation is a common theme among those using opioid pain medications . These chemicals prevent the normal bowel muscle activity that pro...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.